Some recent work in Frechet geometry

Dodson, CTJ (2012) Some recent work in Frechet geometry. Balkan Journal of Geometry and Its Applications, 17 (2). pp. 6-21. ISSN 1843-2875

This is the latest version of this item.

[img] PDF
RFG.pdf

Download (352kB)
Official URL: http://www.emis.de/journals/BJGA/v17n2/B17-do.pdf

Abstract

Some recent work in Frechet geometry is briefly reviewed. In particular an earlier result on the structure of second tangent bundles in the finite dimensional case was extended to infinite dimensional Banach manifolds and Frechet manifolds that could be represented as projective limits of Banach manifolds. This led to further results concerning the characterization of second tangent bundles and differential equations in the more general Frechet structure needed for applications. A summary is given of recent results on hypercyclicity of operators on Frechet spaces.

Item Type: Article
Uncontrolled Keywords: Banach manifold; Frechet manifold; projective limit; connection; second tangent bundle, frame bundle, differential equations, hypercyclicity.
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 47 Operator theory
MSC 2010, the AMS's Mathematics Subject Classification > 53 Differential geometry
MSC 2010, the AMS's Mathematics Subject Classification > 58 Global analysis, analysis on manifolds
Depositing User: Prof CTJ Dodson
Date Deposited: 23 Apr 2012
Last Modified: 20 Oct 2017 14:13
URI: http://eprints.maths.manchester.ac.uk/id/eprint/1801

Available Versions of this Item

Actions (login required)

View Item View Item